Universidad Complutense de Madrid
E-Prints Complutense

Limiting J-spaces for general couples

Impacto

Downloads

Downloads per month over past year

Cobos, Fernando and Fernández Cabrera, Luz M. and Silvestre, Pilar (2013) Limiting J-spaces for general couples. Zeitschrift Fur Analysis Und Ihre Anwendungen, 32 (1). pp. 83-101. ISSN 0232-2064

[img] PDF
Restringido a Repository staff only

225kB

Official URL: http://www.ems-ph.org/journals/show_issue.php?issn=0232-2064&vol=32&iss=1


URLURL Type
http://www.ems-ph.org/Organisation


Abstract

We investigate limiting J-interpolation methods for general Banach couples, not necessarily ordered. We also show their relationship with the interpolation methods defined by the unit square.


Item Type:Article
Uncontrolled Keywords:Real interpolation; J-functional; limiting methods; interpolation over the unit square
Subjects:Sciences > Mathematics > Algebra
ID Code:21625
Deposited On:31 May 2013 11:11
Last Modified:14 Jun 2018 13:26

Origin of downloads

Repository Staff Only: item control page